# SDR FDEA202102170381

- Difficulty date: February 17, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NUMBER SN10550000 REVISION C ON RIGHT HAND SIDE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING   CRACK INDICATION FOUND FROM FOURTH FASTENER FROM BELOW TO LOWEST FASTENER   AND UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP   STATION 2164 EXISTING CRACK INDICATION FOUND FROM FOURTH FASTENER FROM BELOW   REPAIRED AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 5 AND EA#1-5530-T0332820 A PART 3.   TITLE: STABILIZERS - VERTICAL STABILIZER - NO. 4 BANJO FITTING (REAR SPAR) - NEW REPAIR   FOR CRACK AT REAR SPAR RHS FORWARD AND AFT FLANGES. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
